Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 18, 2015, 10:08 PM CDT for Tulsa County, Oklahoma. It took effect at Jun 19, 2015, 7:00 AM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 10:08 PM CDT (03:08 UTC)
- In effect from
- Jun 19, 2015, 7:00 AM CDT
- Expired
- Jun 20, 2015, 2:48 AM CDT
- In force
- 20 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Jenks (JNKO2).
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165513, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
393 WGUS44 KTSA 190308 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1008 PM CDT THU JUN 18 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Polecat Creek near Jenks affecting Tulsa County. OKC143-191108- /O.NEW.KTSA.FL.W.0063.150619T1200Z-150620T0748Z/ /JNKO2.1.ER.150619T1200Z.150619T1800Z.150620T0148Z.NO/ 1008 PM CDT THU JUN 18 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Polecat Creek near Jenks * from Friday morning to late Friday night, or until the warning is cancelled. * At 9:34 PM Thursday, the stage was 13.28 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...The Polecat Creek near Jenks is expected to rise above flood stage Friday morning and continue to rise to near 17.6 feet by early Friday afternoon. The river is expected to fall below flood stage Friday evening. * Impact...At 17.0 feet, minor agricultral flooding occurs, primarily west of Jenks. && LAT...LON 3606 9607 3597 9607 3597 9591 3606 9591 $$
1 follow-up statement
342 WGUS84 KTSA 190733 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 AM CDT FRI JUN 19 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-191533- /O.EXT.KTSA.FL.W.0058.000000T0000Z-150619T2048Z/ /CVLO2.1.ER.150618T1935Z.150619T0415Z.150619T1448Z.NO/ 233 AM CDT FRI JUN 19 2015 The Flood Warning continues for The Caney River near Collinsville. * until this afternoon, or until the warning is cancelled. * At 1:30 AM Friday, the stage was 27.75 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by late this morning. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 8:56 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 18, 8:56 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT THU JUN 18 2015
.DISCUSSION...
REMNANTS OF TS BILL ARE STILL MOVING OUT OF EASTERN OK AND INTO
ARKANSAS. CENTER OF CIRCULATION OVER SOUTHEAST WASHINGTON COUNTY
ARKANSAS...MOVING TOWARD THE EAST NORTHEAST. THE PRECIPITATION IS
BEING PULLED ALONG. A FEW SHOWERS DEVELOPED AND ARE MOVING ACROSS
OTTAWA COUNTY TOWARD THE SOUTHWEST. WILL KEEP POPS UP IN THAT
AREA...BUT HAVE DROPPED POPS ALONG AND WEST OF A LINE FROM ABOUT
NOWATA TO MCALESTER TO HUGO.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 87 73 93 / 10 10 0 10
FSM 71 87 71 93 / 90 30 10 10
MLC 70 87 71 90 / 20 10 10 10
BVO 68 86 68 92 / 10 0 0 10
FYV 69 80 64 90 / 100 30 10 10
BYV 69 79 66 90 / 100 60 10 10
MKO 69 85 70 90 / 40 10 10 10
MIO 69 83 68 91 / 80 10 0 10
F10 69 87 71 90 / 10 10 10 10
HHW 71 89 72 91 / 20 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ058-OKZ063-OKZ068-
OKZ069.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
SHORT TERM...02
LONG TERM....02Hazardous weather outlook, Jun 18, 9:11 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 911 PM CDT THU JUN 18 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 911 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... RAIN IS DIMINISHING AND MOVING EAST. STILL MODERATE RAINFALL AMOUNTS WILL BE POSSIBLE OVER NORTHWEST ARKANSAS COUNTIES OF BENTON...CARROLL...WASHINGTON...AND MADISON. CIRCULATION FROM BILL IS OVER SOUTHEAST WASHINGTON COUNTY AND CONTINUES TO MOVE VERY SLOWLY...AND GENERATING VERY EFFICIENT PRECIPITATION OVER THOSE COUNTIES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THERE IS STILL A SLIGHT CHANCE OF A THUNDERSTORM EARLY FRIDAY MORNING...ALTHOUGH THAT POSSIBILITY APPEARS TO BE DIMINISHING. WARM TEMPERATURES AND HIGH HUMIDITY WILL POSE A HAZARD ON SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 18, 6:12 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN SKIATOOK 36.37N 96.00W
06/18/2015 M1.98 INCH OSAGE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0600 PM HEAVY RAIN CLOUDY 34.30N 95.28W
06/18/2015 M2.21 INCH PUSHMATAHA OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN COOKSON 35.71N 94.92W
06/18/2015 M3.67 INCH CHEROKEE OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN TAHLEQUAH 35.92N 94.97W
06/18/2015 M3.63 INCH CHEROKEE OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN OKEMAH 35.43N 96.30W
06/18/2015 M2.41 INCH OKFUSKEE OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN BRISTOW 35.83N 96.39W
06/18/2015 M3.92 INCH CREEK OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN HECTORVILLE 35.84N 95.93W
06/18/2015 M2.82 INCH OKMULGEE OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN BIXBY 35.94N 95.88W
06/18/2015 M2.37 INCH TULSA OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN TULSA 36.13N 95.92W
06/18/2015 M2.16 INCH TULSA OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN PRYOR 36.31N 95.32W
06/18/2015 M2.28 INCH MAYES OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN VINITA 36.64N 95.15W
06/18/2015 M2.72 INCH CRAIG OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN NOWATA 36.70N 95.64W
06/18/2015 M1.81 INCH NOWATA OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
0600 PM HEAVY RAIN MIAMI 36.87N 94.88W
06/18/2015 M1.93 INCH OTTAWA OK MESONET
TOTAL RAINFALL SINCE MIDNIGHT.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:32 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 24 hr |
| Jun 18, 8:38 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 24 hr |
| Jun 18, 8:48 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 24 hr |
| Jun 19, 2:42 AM CDT | River Flood Warning | TSA | Ottawa | 44 hr |
| Jun 19, 6:08 PM CDT | Areal Flood Warning | TSA | Choctaw, Latimer, Pushmataha | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.